# SDR USAA970069

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 695
- Part time: 38,640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 5 INCH CRACK IN WEB SKIN AT BS 695 STUB BEAM LBL 61, WL 205.  INSTALLED WEB REPAIR, REPAIRED PER SRM 51-40-2.  (M)
